# SDR SWAA2022021495495

- Difficulty date: May 30, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT IS CRACKED AT BS 540; RBL1; WL207 / REMOVED AND REPLACED FLOOR BOARD SUPPORT AT BS 540; RBL 1; WL207 PER REF B737 SRM 51-40-02 AND IPC 53-31-00-05 92462U 08JUNE18
